Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

-->

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 18
Number 3
2018


Contents

Existence of Solution for Nonlinear Anisotropic Degenerated Elliptic Unilateral Problems
213
Y. Akdim, M. Rhoudaf and A. Salmani
| Abstract (pdf) |  | Article (pdf) | 
Stability Analysis of Nonlinear Mechanical Systems with Delay in Positional Forces
225
A.Yu. Aleksandrov and E.B. Aleksandrova
| Abstract (pdf) |  | Article (pdf) | 
Solitary Wave Solutions of the Phi-Four Equation and the Breaking Soliton System by Means of Jacobi Elliptic Sine-Cosine Expansion Method
233
M. Alquran, A. Jarrah and E.V. Krishnan
| Abstract (pdf) |  | Article (pdf) | 
Average Edge Betweenness of a Graph
241
A. Aytac and H.A. Ozturk
| Abstract (pdf) |  | Article (pdf) | 
Coexistence of Different Types of Chaos Synchronization Between Non-Identical and Different Dimensional Dynamical Systems
253
S. Boudiar, A. Ouannas, S. Bendoukha and A. Zarai
| Abstract (pdf) |  | Article (pdf) | 
Generalized Monotone Method for Riemann-Liouville Fractional Reaction Diffusion Equation with Applications
259
P.G. Chhetri and A.S. Vatsala
| Abstract (pdf) |  | Article (pdf) | 
Generalized Synchronization Between Two Chaotic Fractional Non-Commensurate Order Systems with Different Dimensions
273
S. Kaouache and M.S. Abdelouahab
| Abstract (pdf) |  | Article (pdf) | 
Feedback Control of Chaotic Systems by Using Jacobian Matrix Conditions
285
W. Laouira and N. Hamri
| Abstract (pdf) |  | Article (pdf) | 
Solving Two-Dimensional Integral Equations of Fractional Order by Using Operational Matrix of Two-Dimensional Shifted Legendre Polynomials
297
D. Jabari Sabeg, R. Ezzati and K. Maleknejad
| Abstract (pdf) |  | Article (pdf) | 
Mild Solutions for Multi-Term Time-Fractional Impulsive Differential Systems
307
Vikram Singh and Dwijendra N. Pandey
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information